# SDR CALA0100801

- Difficulty date: August 25, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- Aircraft time: 58,096 hours, 36,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN TAIL COMPARTMENT LEFT VENT BOX FORWARD UPPER SUPPORT ANGLE.  THE SUPPORT ANGLE WAS REMOVED AND A NEW SUPPORT ANGLE WAS INSTALLED IAW SRM 51-30-0.
